Alert archive / Maine / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 20, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 19, 2021, 3:13 PM EDT for 5 counties in Maine. It was in force for 47 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2021, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 19, 2021, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kennebec County, ME, Knox County, ME, Lincoln County, ME, Somerset County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 107 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:20 PM EDT | HAIL 0.25 | Winthrop, ME | PEA SIZED HAIL REPORTED VIA SOCIAL MEDIA. |
| Jun 19, 3:20 PM EDT | HAIL 0.6 | 3 Ssw Harmony, ME | PHOTO OF HAIL SLIGHTLY SMALLER THAN A DIME. |
| Jun 19, 3:20 PM EDT | HAIL 1 | 2 S Readfield, ME | |
| Jun 19, 3:22 PM EDT | TSTM WND DMG | 1 Ne Oakland, ME | TREES AND POWER LINES DOWN. |
| Jun 19, 3:24 PM EDT | TSTM WND GST 52 | 3 Sw Waterville, ME | 52MPH WIND GUST WITH LINE OF THUNDERSTORMS AT WATERVILLE AIRPORT. |
| Jun 19, 3:25 PM EDT | TSTM WND DMG | 2 W Waterville, ME | NUMEROUS TREES DOWN. |
| Jun 19, 3:27 PM EDT | TSTM WND DMG | 3 Wnw Fairfield, ME | TREE BLOCKING LANE IN FAIRFIELD CENTER ON ROUTE 23 AT TIBBETS PLACE. TIME ESTIMATED BY RADAR. |
| Jun 19, 3:27 PM EDT | TSTM WND DMG | 3 Wnw Fairfield, ME | TREE DOWN ON SHED IN FAIRFIELD CENTER. TIME ESTIMATED FROM RADAR. |
| Jun 19, 3:30 PM EDT | TSTM WND DMG | 3 Ese Winslow, ME | TREES DOWN. |
| Jun 19, 3:35 PM EDT | TSTM WND DMG | 2 N Benton, ME | TREES AND POWER LINES DOWN. |
| Jun 19, 3:35 PM EDT | TSTM WND DMG | Burnham, ME | WALDO COUNTY DISPATCH REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY, INCLUDING ONE IN THE TOWN OF BURNHAM. TIME ESTIMATED FROM RADAR. |
| Jun 19, 3:35 PM EDT | HAIL 0.25 | Pittsfield, ME | PEA SIZED HAIL. |
| Jun 19, 3:36 PM EDT | HAIL 0.5 | Clinton, ME | |
| Jun 19, 3:46 PM EDT | TSTM WND DMG | Unity, ME | WALDO COUNTY DISPATCH REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY, INCLUDING ONE IN THE TOWN OF UNITY THAT CAUSED A FIRE. TIME ESTIMATED FROM RADAR. |
| Jun 19, 3:50 PM EDT | TSTM WND DMG | Palermo, ME | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298
WUUS51 KGYX 191913
SVRGYX
MEC011-013-015-025-027-192000-
/O.NEW.KGYX.SV.W.0020.210619T1913Z-210619T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
313 PM EDT Sat Jun 19 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Kennebec County in south central Maine...
Northwestern Knox County in south central Maine...
Western Waldo County in south central Maine...
Southeastern Somerset County in west central Maine...
Northeastern Lincoln County in south central Maine...
* Until 400 PM EDT.
* At 313 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Skowhegan to Winthrop, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Augusta, Waterville, Fairfield, Gardiner, Oakland, Skowhegan,
Pittsfield, Thorndike, Madison, China, Clinton, Belgrade,
Farmingdale, Manchester, Hallowell, Liberty, Palermo, Norridgewock,
Winthrop and Unity.
This includes Interstate 95 between mile markers 103 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near lakes, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4415 6937 4426 7008 4493 6966 4495 6932
4483 6928 4473 6927 4472 6925 4473 6920
4464 6918 4466 6910
TIME...MOT...LOC 1913Z 283DEG 38KT 4484 6963 4428 7000
HAIL...1.00IN
WIND...60MPH
$$
Ekster2 follow-up statements
353
WWUS51 KGYX 191932
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
332 PM EDT Sat Jun 19 2021
MEC011-013-015-025-027-192000-
/O.CON.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Kennebec ME-Knox ME-Waldo ME-Somerset ME-Lincoln ME-
332 PM EDT Sat Jun 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN KENNEBEC...NORTHWESTERN KNOX...WESTERN WALDO...
SOUTHEASTERN SOMERSET AND NORTHEASTERN LINCOLN COUNTIES...
At 331 PM EDT, severe thunderstorms were located along a line
extending from near Pittsfield to near Hallowell, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Augusta, Waterville, Fairfield, Pittsfield, Thorndike, Oakland,
China, Clinton, Belgrade, Farmingdale, Manchester, Hallowell,
Liberty, Palermo, Unity, Winthrop, Knox, Benton, Chelsea and
Jefferson.
This includes Interstate 95 between mile markers 105 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near any lakes, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4417 6948 4428 6996 4462 6963 4479 6954
4494 6950 4494 6945 4492 6931 4483 6928
4473 6927 4472 6925 4473 6920 4464 6918
4466 6910 4415 6937
TIME...MOT...LOC 1931Z 280DEG 35KT 4481 6942 4429 6984
HAIL...1.00IN
WIND...60MPH
$$
MLE931
WWUS51 KGYX 191953
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
353 PM EDT Sat Jun 19 2021
MEC025-192002-
/O.CAN.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Somerset ME-
353 PM EDT Sat Jun 19 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SOMERSET COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4429 6930 4434 6960 4470 6929 4472 6920
4464 6918 4466 6910
TIME...MOT...LOC 1952Z 283DEG 38KT 4477 6917 4425 6960
$$
MEC011-013-015-027-192000-
/O.CON.KGYX.SV.W.0020.000000T0000Z-210619T2000Z/
Kennebec ME-Knox ME-Waldo ME-Lincoln ME-
353 PM EDT Sat Jun 19 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL KENNEBEC...NORTHWESTERN KNOX...WESTERN WALDO AND
NORTHERN LINCOLN COUNTIES...
At 352 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Pittsfield to 8 miles east of
Farmingdale, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thorndike, China, Liberty, Palermo, Unity, Knox, Albion, Appleton,
Burnham, Brooks, Freedom, Jackson, Montville, Troy, Hibberts Gore,
Somerville, Windsor, Washington, Searsmont and Morrill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4429 6930 4434 6960 4470 6929 4472 6920
4464 6918 4466 6910
TIME...MOT...LOC 1952Z 283DEG 38KT 4477 6917 4425 6960
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:57 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 19, 2:57 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Gray ME 257 PM EDT Sat Jun 19 2021 .SYNOPSIS... A front will move through this evening bringing showers and thunderstorms to the region. High pressure makes a brief appearance tomorrow into Monday but with the caveat of building heat and humidity. Precipitation chances return late Monday through Tuesday night as a frontal complex crosses New England, perhaps picking up some tropical moisture as it does so. High pressure then returns for a cooler and quiet end to the week. && .NEAR TERM /THROUGH TONIGHT/... Cold front and pre-frontal trough crossing the area will bring scattered thunderstorms through this evening. Latest RAP analysis brings and area of effective shear in excess of 35 kts across the area with pockets of effective shear to 55 kts over south-central Maine. This shear will overlap an axis of SBCAPE to 1500 J/kg from interior York County into the White Mountains and then eastward through the Mid-Coast of Maine. It is here where thunderstorms will have the greatest chance to become severe with damaging winds and marginally severe hail through 7 pm this evening. Across the southern half of New Hampshire dry air aloft has mixed to the surface causing dewpoints to drop into the low 50s limiting the chance for thunderstorms south of the White Mountains. The threat for severe storms will diminish after 7 pm with lingering showers and thunder across eastern zones through the first part of tonight. The cold front decelerates tonight and does not clear the area until tomorrow morning. Overnight some convective debris from thunderstorm activity over PA and western NY this afternoon will track across southern New England. This debris will bring increasing clouds tonight across southern New Hampshire with a slight chance for showers. Lingering low level moisture will lead to patchy fog near the Mid-Coast and in northern valleys. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... Cold front will be pushing through southern New England Sunday morning. The cooler air behind the front does not make it into the forecast area and with H8 temps rising to +15C to +16C leading similar high temperatures as today with dewpoints in the 50s. Small surface high crosses the area Sunday afternoon for mostly sunny skies. High pressure shifts offshore Sunday night with higher dewpoint air being advected into the area by Monday morning. This will lead to areas of patchy fog to develop by morning along the coast and in valley locations. && .LONG TERM /MONDAY THROUGH SATURDAY/... No significant changes to the going forecast at this time as latest deterministic and ensemble guidance have not shown any major shifts in mass fields. On Monday a long wave trough will continue to amplify across the midwest/south with heat and humidity increasing on the East Coast in the deep southerly/southwesterly flow ahead of the trough. Heights will gradually fall on Monday as the trough approaches and these will be associated with a SFC cold front. The question thus far has been how fast does the cold front progress during the day on Monday? Most guidance has remained fairly slow, allowing for a dry or mostly dry and hot day on Monday. However, a few pieces of guidance are a little more progressive and give the western zones a shot at strong thunderstorms late in the day. PWATS will be high in any event, so we'll have to watch for localized flooding if thunderstorms do make it into our region during the day. Other slower solutions have a more widespread convective fropa on Tuesday with some additional tropical moisture infused thanks to what should be the distant remnants of Claudette. As far as our forecast PoPs go Mon/Tue, have hedged a bit toward the slower solution. We'll cool down for a day or so in the wake of the cold front around Wednesday, but then it appears that we get right back into a summery pattern. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Short Term...Mainly VFR through Sunday, but could see temp restrictions due SHRA/TSRA this evening at KHIE and KAUG. There is a chance for some patchy fog along the Mid-Coast and in the Connecticut Valley early tomorrow morning, but confidence is not high enough to put in the TAF. There is abetter chance for low cigs and fog Sunday night as low level moisture returns from the south. Long Term...Low cigs/vsbys possible on the coastal plain Monday morning before lifting. Otherwise, there will be a chance of thunderstorms Monday evening across western NH. We expect for low clouds and perhaps fog to move back in Monday night into early Tuesday morning on the coast with moist southerly winds expected. Tuesday may feature more widespread showers and thunderstorms, but confidence on that is low at this time. A return to widespread VFR conditions is likely Tuesday night and Wednesday. && .MARINE... Short Term...S-SW flow will gust 20 to 25 kts this evening ahead of a cold front and will subside early tonight. Seas will run to 5 ft along the outer waters through the first part of the night. Weak high pressure crosses the waters Sunday for quiet conditions. Long Term...SCA conditions are likely, at least outside of the bays, Monday and Monday night as southerly flow increases and brings seas up over 5 feet. There is some possibility that higher swells will continue into midweek as the remnants of Claudette move well to our east. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 2 AM EDT Sunday for ANZ150-152-154. && NEAR TERM...Schroeter SHORT TERM...Schroeter LONG TERM...Ekster
Hazardous weather outlook, Jun 19, 3:12 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Gray ME 312 PM EDT Sat Jun 19 2021 MEZ018-023-024-NHZ003-005>015-201915- Interior York-Coastal York-Coastal Cumberland-Northern Grafton- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat and humidity builds Monday with heat indices approaching the mid 90s across southern areas. Localized very heavy rainfall is possible Tuesday afternoon in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ150>154-201915- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MEZ007>009-012>014-019>022-025>028-033-NHZ001-002-004-201915- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Central Interior Cumberland- Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox- Coastal Waldo-Interior Cumberland Highlands-Northern Coos- Southern Coos-Northern Carroll- 312 PM EDT Sat Jun 19 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected through this evening. A few storms will be capable of strong to damaging winds and marginally severe hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat and humidity builds Monday with heat indices approaching the mid 90s across southern areas. Localized very heavy rainfall is possible Tuesday afternoon in thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 19, 2:33 PM EDT, 40 minutes before
Special Weather Statement National Weather Service Gray ME 233 PM EDT Sat Jun 19 2021 MEZ008-012>014-020-021-191900- Southern Oxford-Androscoggin-Southern Franklin-Southern Somerset-Kennebec-Northern Franklin- 233 PM EDT Sat Jun 19 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL KENNEBEC...EAST CENTRAL OXFORD...NORTH CENTRAL ANDROSCOGGIN AND SOUTHEASTERN FRANKLIN COUNTIES... At 232 PM EDT, radar indicated strong thunderstorms were located along a line extending from 9 miles northwest of Wilton to near Rumford. Movement was east at 45 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Farmington, Bethel, Rumford, Jay, Livermore Falls, Dixfield, Canton, Wilton, Mexico, Weld, Anson, Livermore, Chesterville, Hartford, Fayette, Carthage, Avon, Industry, Town Of Washington and Perkins. If outdoors, consider seeking shelter inside a building. LAT...LON 4482 6994 4446 7003 4444 7068 4473 7039 TIME...MOT...LOC 1832Z 258DEG 39KT 4469 7037 4451 7054 Tubbs
Special weather statement, Jun 19, 2:40 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Gray ME
240 PM EDT Sat Jun 19 2021
MEZ007-NHZ001-002-191915-
Northern Oxford-Northern Coos-Southern Coos-
240 PM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD AND
NORTHERN COOS COUNTIES...
At 239 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pittsburg to near Lewis. Movement
was east at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Colebrook, Errol, Pittsburg, Dixville, Stratford, Columbia, Dummer,
Clarksville, Stewartstown, Lynchtown, Parmachenee, Parkertown,
Wentworth Location, Oxbow and Lincoln Plantation.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
4491 7150 4499 7154 4501 7151 4500 7148
4501 7147 4502 7150 4507 7150 4512 7143
4514 7144 4523 7138 4521 7091 4464 7116
4471 7161 4475 7163
TIME...MOT...LOC 1839Z 274DEG 45KT 4510 7142 4481 7176
TubbsSpecial weather statement, Jun 19, 2:54 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Gray ME 254 PM EDT Sat Jun 19 2021 MEZ014-021-191930- Southern Somerset-Kennebec- 254 PM EDT Sat Jun 19 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC AND SOUTHEASTERN SOMERSET COUNTIES... At 254 PM EDT, a strong thunderstorm was located near Madison, or 10 miles northwest of Skowhegan, moving east at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Skowhegan, Pittsfield, Madison, Clinton, Norridgewock, Anson, Canaan, Hartland, Cornville, Athens, Embden, Harmony, Solon and Saint Albans. If outdoors, consider seeking shelter inside a building. LAT...LON 4482 6997 4495 6993 4495 6945 4466 6955 TIME...MOT...LOC 1854Z 284DEG 33KT 4488 6987 Tubbs
Special weather statement, Jun 19, 3:00 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Gray ME 300 PM EDT Sat Jun 19 2021 MEZ012-018>020-033-191930- Southern Oxford-Interior Cumberland Highlands-Androscoggin-Interior York-Central Interior Cumberland- 300 PM EDT Sat Jun 19 2021 ...A HEAVY SHOWER WILL AFFECT WEST CENTRAL CUMBERLAND COUNTY... At 258 PM EDT, a shower was located near Naples, moving east at 40 mph. Winds in excess of 40 mph are possible with this shower. The shower may also start to produce lightning soon. Locations impacted include... Naples, Cumberland, Gorham, Falmouth, Gray, Hiram, Cornish, Raymond, Standish, Casco, Limington, Denmark, Frye Island, Windham, Sebago, New Gloucester, Baldwin and North Yarmouth. This includes Interstate 95 between mile markers 56 and 71. This shower may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If you are on or near Sebago Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. LAT...LON 4379 7078 4393 7080 4400 7024 4375 7032 TIME...MOT...LOC 1858Z 268DEG 34KT 4387 7064 Clair
Special weather statement, Jun 19, 3:08 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
308 PM EDT Sat Jun 19 2021
MEZ013-014-021-022-026-027-191945-
Interior Waldo-Southern Franklin-Southern
Somerset-Kennebec-Lincoln-Knox-
308 PM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KENNEBEC...
NORTHWESTERN KNOX...NORTHWESTERN WALDO...SOUTHEASTERN SOMERSET AND
NORTHERN LINCOLN COUNTIES...
At 308 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Norridgewock to near Belgrade.
Movement was east at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Augusta, Waterville, Fairfield, Oakland, Skowhegan, Pittsfield,
China, Clinton, Belgrade, Manchester, Liberty, Palermo, Norridgewock,
Unity, Benton, Canaan, Albion, Burnham, Detroit and Freedom.
This includes Interstate 95 between mile markers 114 and 148.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4426 6939 4442 7002 4474 6987 4477 6928
4472 6926
TIME...MOT...LOC 1908Z 277DEG 45KT 4469 6982 4448 6994
TubbsSpecial weather statement, Jun 19, 3:12 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Gray ME
312 PM EDT Sat Jun 19 2021
MEZ007>009-NHZ001-002-191945-
Northern Oxford-Northern Franklin-Central Somerset-Northern
Coos-Southern Coos-
312 PM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OXFORD...
WEST CENTRAL FRANKLIN AND EAST CENTRAL COOS COUNTIES...
At 311 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Coburn Gore to 11 miles
east of Stratford. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Eustis, Rangeley, Andover, Errol, Grafton, Dixville, Weld, Dallas
Plantation, Dummer, Byron, Upper Cupsuptic, Tim Pond, Davis, South
Arm, Lynchtown, Alder Stream, Upton, Lincoln Plantation, Rangeley
Plantation and Lower Cupsuptic.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4447 7090 4461 7143 4527 7091 4524 7090
4523 7086 4524 7084 4526 7085 4528 7083
4530 7040
TIME...MOT...LOC 1911Z 278DEG 36KT 4522 7089 4467 7132
TubbsThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:33 PM EDT | Special Weather Statement | GYX | Oxford | 27 min |
| Jun 19, 2:54 PM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 19, 3:00 PM EDT | Special Weather Statement | GYX | Cumberland | 30 min |
| Jun 19, 3:08 PM EDT | Special Weather Statement | GYX | Kennebec | 37 min |
| Jun 19, 3:36 PM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 24 min |
| Jun 19, 3:47 PM EDT | Special Weather Statement | GYX | Franklin | 28 min |
| Jun 19, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Waldo | 49 min |
| Jun 19, 3:58 PM EDT | Special Marine Warning | GYX | 62 min | |
| Jun 19, 4:05 PM EDT | Special Weather Statement | GYX | Kennebec | 25 min |
| Jun 19, 4:17 PM EDT | Special Weather Statement | GYX | Kennebec | 28 min |
| Jun 19, 4:30 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 19, 4:32 PM EDT | Special Weather Statement | GYX | Waldo | 28 min |
| Jun 19, 4:40 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Waldo | 50 min |
| Jun 19, 4:42 PM EDT | Tornado Warning | GYX | Knox, Waldo | 33 min |
| Jun 19, 4:55 PM EDT | Special Marine Warning | GYX | 65 min | |
| Jun 19, 5:02 PM EDT | Tornado Warning | GYX | Knox, Waldo | 28 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.